Article citationsMore>>

Z. Jin and M. Zhen, “Periodic Solutions for Delay Differential Equations Model of Plankton Allelopathy,” Computers & Mathematics with Applications, Vol. 44, No. 3-4, 2002, pp. 491-500. doi: 10.1016/S0898-1221(02)00163-3

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.